MathSciNet Relay Station
MathSciNet bibliographic data
MR1993201 (2004f:06001) 06A05 (03C60 12J25)
Kuhlmann, Franz-Viktor; Kuhlmann, Salma; Shelah, Saharon Functorial equations for lexicographic products. Proc. Amer. Math. Soc. 131 (2003), no. 10, 2969–2976 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement